# SDR FDEA2020062300876

- Difficulty date: May 2, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,003 hours, 20,737 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Part number: 6225136201
- Part serial: 752M
- Condition: Damaged
- Location: Wx Radar Antenna
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT RECEIVED A WEATHER FAIL ALERT.  SWITCHED TO SYSTEM 1 AND AFTER APPROXYMATELY 3 MINUTES,  RECEIVED WEATHER FAIL ALERT FOR THE SECOND WEATHER SYSTEM. SYSTEM 2 WOULD NOT COME BACK.  SYSTEM 1 INTERMITTENTLY CAME BACK, THEN FAILED AGAIN. ON APPROACH, HEARD LOUD THUNKS COMING FROM  THE NOSE CONE AREA.   REPLACED WEATHER RADER ANTENNA PEDESTAL MOUNT AND    BOTH WEATHER RADAR OPS TESTED OK IAW MM 31-41-07-4.
